Toggle Main Menu Toggle Search

ePrints

Laminar natural convection of Bingham fluids in square cross-sectioned cylindrical annular cavity with differentially heated vertical walls subjected to constant heat fluxes

Lookup NU author(s): Sahin Yigit, Professor Nilanjan Chakraborty

Downloads


Licence

This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License (CC BY-NC-ND).


Publication metadata

Author(s): Yigit S, Chakraborty N

Publication type: Article

Journal: Heat Transfer Engineering

Year: 2016

Volume: 38

Issue: 13

Pages: 1171-1188

Online publication date: 26/09/2016

Acceptance date: 26/04/2016

ISSN (print): 0145-7632

ISSN (electronic): 1521-0537

Publisher: Taylor & Francis

URL: http://dx.doi.org/10.1080/01457632.2016.1239937

DOI: 10.1080/01457632.2016.1239937


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share